Welcome, Guest
Username: Password: Remember me
For more MMS Testimonials: mmstestimonials.is
  • Page:
  • 1

TOPIC:

VERY SORE THROAT 10 Feb 2016 16:49 #51031

  • This email address is being protected from spambots. You need JavaScript enabled to view it.
  • rebeccakizer13@yahoo.com's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 7
  • Thank you received: 0
:sick: When I popped my pill out of the blister pack it busted on back side, unknowingly I put in my mouth anyway it Burnt my tongue so I quickly drank it down with water. I noticed a fizzy on my tongue and throat for 15 minutes despite baking soda and drinking lots of water. I continued taking it every hour for two more hours and my tongue pain completely healed while my throat pain enraged and I now have a post nasal drip and wet ears. I see white patches in a scratch formation by night I lost my voice. Next day still sore. Is this a chemical burn? If so how do I relieve it? Keep on protocol? Herxheimer? It's was only day 2. I'm on day three don't know if I should keep going if its chemical burn? Or herxhiemer? Thanks for your guidance and help. I'm taking for Lyme and parasites.

Please Log in or Create an account to join the conversation.

VERY SORE THROAT 10 Feb 2016 19:02 #51033

  • HariSeldon
  • HariSeldon's Avatar
  • Offline
  • Premium Member
  • Premium Member
  • "Actively unemployed" physician
  • Posts: 90
  • Thank you received: 109
Hello,

To me it looks like a chemical burn, but as far as I know, there is not much to be done except wait for it to heal. It should recede in a few days, and you seem to have whistood the worst of it. You did what you had to by drinking lots of water, but now you just have to be patient.
It is definitely not a Herxheimer reaction, symptoms from that are much more general (nausea, diarrhea, feelings of exhaustion, etc...), and they usually appear if you take too much MMS too fast.
So my advice would be to go on with the treatment, perhaps switch to the MMS1 drops, which are already diluted when they get in your mouth (no burn risk), and will be easier to modulate in case of a Herx (with Lyme, it is almost a given).

I hope you will recover soon.
The following user(s) said Thank You: CLO2, fourfingerz, This email address is being protected from spambots. You need JavaScript enabled to view it.

Please Log in or Create an account to join the conversation.

VERY SORE THROAT 10 Feb 2016 19:21 #51034

  • This email address is being protected from spambots. You need JavaScript enabled to view it.
  • rebeccakizer13@yahoo.com's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 7
  • Thank you received: 0
Well I took about 15 minutes ago a tablet in a capsule within 2 minutes I was burping with the taste of chlorine coming up my nose began dripping and within 10 minutes tummy ache it is a chemical reaction. Should I discontinue use? I feel as if it's really hurting me. My chest pain is pretty immediate too. I started with the drops. I had same gaseous effect with them even at 1 drop. When I did an apple before it would help. But the apple actually gave me indigestion today which was very odd. I feel like the chemical has hurt my gut?!?

Please Log in or Create an account to join the conversation.

VERY SORE THROAT 10 Feb 2016 19:46 #51035

  • HariSeldon
  • HariSeldon's Avatar
  • Offline
  • Premium Member
  • Premium Member
  • "Actively unemployed" physician
  • Posts: 90
  • Thank you received: 109
You probably took too much of it. For some people 1 drop is already too much for a start. What you can do is try a half-drop (throw away half the glass) or even a quarter of a drop.
If it doesn't work, it might have to do with the acid you are using : citric acid is not always well-tolerated, and it is now suggested to switch to 4% hydrochlorous acid as an activator.
The reaction you had (taste of chlorine, indigestion, etc...) is not uncommon, and it does not mean damage to your stomach, just that it might be wiser to reduce dosage. Especially in the case of Lyme, you have to be very slow in the increase of the dose, and not be afraid to start very small.
I will say it again, at the usual dosage, neither mms 1 or 2 are toxic or dangerous to your health. But your body might not react kindly to a big starting dose, so be gentle, or you will feel too uncomfortable to continue the protocol.
The following user(s) said Thank You: CLO2

Please Log in or Create an account to join the conversation.

VERY SORE THROAT 10 Feb 2016 20:05 #51036

  • This email address is being protected from spambots. You need JavaScript enabled to view it.
  • rebeccakizer13@yahoo.com's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 7
  • Thank you received: 0
Thank you how do I get that different activator? And is it 1:1 ratio like the citric?

Please Log in or Create an account to join the conversation.

VERY SORE THROAT 10 Feb 2016 21:18 #51038

  • CLO2
  • CLO2's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 5072
  • Thank you received: 3920
Which MMS1 tablets are you taking? The 1 drop version or 3 drop version?

Please Log in or Create an account to join the conversation.

Last edit: by CLO2.

VERY SORE THROAT 10 Feb 2016 21:21 #51039

  • CLO2
  • CLO2's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 5072
  • Thank you received: 3920
MMS1 is MMS + 4% HCL or 50% citric acid, 1 part of each.

4% HCL tastes much better than 50% citric acid and is easier on your stomach.

You are one of those who need to keep dosing low for a while.

Begin with the Starting Protocol , then on to Protocol 1000 , etc.
The following user(s) said Thank You: HariSeldon

Please Log in or Create an account to join the conversation.

Last edit: by CLO2.
  • Page:
  • 1